Alert archive / Alabama / Small Craft Advisories in 2020
Small Craft Advisory 2, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 3, 2020, 5:32 AM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2020, 5:32 AM CST (11:32 UTC)
- Expired
- Jan 5, 2020, 3:00 AM CST
- In force
- 45 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
178 WHUS74 KMOB 031132 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 532 AM CST Fri Jan 3 2020 GMZ630>636-650-655-040000- /O.CON.KMOB.MF.Y.0001.000000T0000Z-200103T1600Z/ /O.NEW.KMOB.SC.Y.0002.200104T1200Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 532 AM CST Fri Jan 3 2020 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to one quarter mile or less. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...For the Dense Fog Advisory, until 10 AM CST this morning. For the Small Craft Advisory, from 6 AM Saturday to midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ GMZ670-675-040000- /O.NEW.KMOB.SC.Y.0002.200103T1132Z-200105T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 532 AM CST Fri Jan 3 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
776 WHUS74 KMOB 031536 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 936 AM CST Fri Jan 3 2020 GMZ630>636-650-655-040000- /O.CAN.KMOB.MF.Y.0001.000000T0000Z-200103T1600Z/ /O.CON.KMOB.SC.Y.0002.200104T1200Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 936 AM CST Fri Jan 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... ...DENSE FOG ADVISORY IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM Saturday to midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-040000- /O.CON.KMOB.SC.Y.0002.000000T0000Z-200105T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 936 AM CST Fri Jan 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
388 WHUS74 KMOB 032355 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 555 PM CST Fri Jan 3 2020 GMZ670-675-041000- /O.CON.KMOB.SC.Y.0002.000000T0000Z-200105T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 555 PM CST Fri Jan 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-650-655-041000- /O.CON.KMOB.SC.Y.0002.200104T1200Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 555 PM CST Fri Jan 3 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM Saturday to midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
565 WHUS74 KMOB 040924 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 324 AM CST Sat Jan 4 2020 GMZ670-675-041730- /O.CON.KMOB.SC.Y.0002.000000T0000Z-200105T0600Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 324 AM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 10 feet. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-650-655-041730- /O.CON.KMOB.SC.Y.0002.200104T1200Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 324 AM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet expected. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM Saturday to midnight CST Saturday night. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
913 WHUS74 KMOB 041345 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 745 AM CST Sat Jan 4 2020 GMZ630>636-650-655-670-675-050000- /O.CON.KMOB.SC.Y.0002.000000T0000Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 745 AM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet out to 20 nm...6 to 11 feet 20 to 60 nm out. Waves 1 to 3 feet bays and sounds. * WHERE...All coastal waters of Alabama and northwest Florida. * WHEN...From 6 AM today to midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
942 WHUS74 KMOB 050024 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 624 PM CST Sat Jan 4 2020 GMZ630>636-650-655-670-675-050600- /O.CON.KMOB.SC.Y.0002.000000T0000Z-200105T0600Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 624 PM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 4 to 7 feet out to 20 nm...6 to 11 feet 20 to 60 nm out. Waves 1 to 3 feet bays and sounds. * WHERE...All coastal waters of Alabama and northwest Florida. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
062 WHUS74 KMOB 050453 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1053 PM CST Sat Jan 4 2020 GMZ630>636-650-655-670-675-050900- /O.EXT.KMOB.SC.Y.0002.000000T0000Z-200105T0900Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1053 PM CST Sat Jan 4 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 knots. Seas 3 to 5 feet out to 20 nm...5 to 7 feet 20 to 60 nm out. Waves 1 to 2 feet bays and sounds. * WHERE...All coastal waters of Alabama and northwest Florida. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft, but gradually improving after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
481 WHUS74 KMOB 050901 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 301 AM CST Sun Jan 5 2020 GMZ630>636-650-655-670-675-051015- /O.EXP.KMOB.SC.Y.0002.000000T0000Z-200105T0900Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 301 AM CST Sun Jan 5 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... Small Craft should exercise caution over the open Gulf waters early today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 3, 5:20 AM CST, 12 minutes earlier.
Area forecast discussion, Jan 3, 5:20 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
520 AM CST Fri Jan 3 2020
.NEAR TERM /Now Through Friday night/...Main concern through
tonight continues to be the threat of some localized flooding
generally east of a line stretching from just south of Camden in
AL to south of Leakesville in MS which includes all locations in
Northwest Florida. As a result a Limited Risk for flashing has
been posted in these areas which is now a county or two further to
the west the earlier anticipated. The best chance for Areal or
Flash Flooding to occur in the Risk area will be in urban
locations and areas with poor drainage. Rainfall totals of of 1 to
2 inches county wide with locally higher of 2 to 4 inches are
still possible. Stay tuned for further updates throughout the day
on this potential flooding situation.
As for severe weather a Marginal Risk also continues for locations
generally east of the I-65 corridor which includes all locations in
Northwest Florida. Most model guidance this morning continues to
show elevated values of vertical and directional shear to continue
across much of the eastern half of the forecast area through about
noon today. 0 to 3 km helicity values range from 100 to 200 m2/s2
along with bulk shear values ranging from 40 to 65 knots combined
with marginal surface based instability ranging 500 to 1000 j/kg can
be expected in the Risk area through this morning. Showers and
thunderstorms will continue to move mostly northeast at 25 to 30
knots through this afternoon.
In the Big picture a deep upper trof stretching from the northern
Plains to lower Tx and Mexico this morning will continue to shift
eastward stretching from the Great lakes to the lower MS River
valley by 12z Fri. Near the surface a cold front moving across the
forecast area early this morning will move east of the area by early
to mid afternoon with plenty of residual moisture in the wake of the
front mostly in the form of light to moderate rain and low clouds
through tonight and early Sat.
Temperatures will begin to lower in the wake of the front with highs
today still reaching the lower to middle 70s east of the front and
the middle to upper 60s to the west. Lows tonight will range from
the middle 40s to lower 50s to the west and the lower to middle 50s
to the east and along the coast. 32/ee
.SHORT TERM /Saturday Through Sunday night/...Upper level trough
will move eastward across the Tennessee Valley and central Gulf
Coast states on Saturday. Lingering moisture just ahead of this
system supports keeping a slight chance of rain in the forecast
early Saturday morning. A much drier airmass will otherwise be
ushered into our forecast area this weekend in the wake of the
passing trough and cold front. Highs Saturday and Sunday will
mostly range in the upper 50s to lower 60s, while lows Saturday
night fall into the lower to mid 30s over most locations north of
I-10 and in the upper 30s to lower 40s near the coast. Lows on
Sunday night will be slightly warmer in the upper 30s to lower
40s. /21
.LONG TERM /Monday Through Thursday/...Dry conditions prevail
Monday, with the next chance of rain arriving Monday night and
Tuesday with the next passing cold front. Conditions dry out again
for Wednesday and Wednesday night, with yet another approaching
system bringing back a chance of showers for Thursday and Thursday
night. Temperatures will be slightly above normal for Monday and
Tuesday, slightly cooler on Wednesday, then back to near to just
above normal for Thursday. /21
&&
.MARINE...Areas of dense fog will continue over the near shore waters
of Alabama and Northwest Florida early today ahead of a cold front
that will move across the region through this afternoon. A moderate
to occasionally strong southerly wind flow early today will shift
northwest then gradually build through early Saturday night. A light
to moderate southerly flow will redevelop Monday and continue
through early Tuesday ahead of another cold front approaching from
the west. A moderate to strong northerly flow is expected in the
wake of the front through midday Wednesday. 32/ee
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 68 51 62 35 61 41 67 50 / 90 40 10 0 0 0 0 20
Pensacola 72 53 63 37 59 43 65 52 / 100 60 10 0 0 0 0 10
Destin 71 56 62 40 57 45 63 54 / 100 60 10 0 0 0 0 10
Evergreen 71 51 61 33 61 39 67 47 / 100 60 20 0 0 0 0 20
Waynesboro 64 46 58 33 61 39 66 48 / 90 40 10 0 0 0 0 30
Camden 66 49 58 33 60 39 65 48 / 100 50 20 0 0 0 0 20
Crestview 74 52 63 34 60 39 67 47 / 100 60 10 0 0 0 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Saturday night for ALZ265-266.
FL...High Rip Current Risk through late Saturday night for FLZ202-204-
206.
MS...None.
GM...Dense Fog Advisory until 10 AM CST this morning for GMZ630>636-
650-655.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 2, 10:15 PM CST, 7 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 1015 PM CST Thu Jan 2 2020 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 1015 PM CST Thu Jan 2 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A High Rip Current Risk is in effect for coastal portions of Alabama and the western Florida panhandle through Saturday night. A Marginal Risk of severe weather is in effect for Baldwin county in extreme southwest Alabama, south central Alabama, the western Florida panhandle Friday morning, A Limited Risk of flooding is in effect for portions of extreme southwest Alabama, portions of south central Alabama, the western Florida panhandle on Friday, .SPOTTER INFORMATION STATEMENT... Please go to weather.gov/mob for additional information. SkyWarn severe spotter networks are encouraged to relay any severe weather or flooding reports they receive. GMZ630>636-650-655-670-675-031200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1015 PM CST Thu Jan 2 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight A Dense Fog Advisory is in effect for the coastal waters from Pensacola FL to Pascagoula MS out 20 NM, the coastal waters from the Okaloosa/Walton county line FL to Pensacola FL out 20 NM, Mobile Bay, Mississippi Sound and western Florida bay waters. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A Dense Fog Advisory is in effect for the coastal waters from Pensacola FL to Pascagoula MS out 20 NM, the coastal waters from the Okaloosa/Walton county line FL to Pensacola FL out 20 NM, Mobile Bay, Mississippi Sound and western Florida bay waters until 10:00 AM CST Friday. A moderate to strong offshore flow with a continued build in seas is expected to follow in the wake of a cold front Friday night through Saturday night. Hazardous conditions for small craft will persist through Saturday night. Scattered to numerous showers and thunderstorms are expected to persist over the marine area into Friday. A few of these storms may become strong to severe with localized strong wind gusts and heavy rainfall.
In the hours before
Special weather statement, Jan 3, 4:57 AM CST, 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
457 AM CST Fri Jan 3 2020
ALZ056>058-031130-
Conecuh AL-Butler AL-Crenshaw AL-
457 AM CST Fri Jan 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF THE FOLLOWING
COUNTIES...BUTLER...NORTHWESTERN CRENSHAW AND NORTHEASTERN CONECUH
COUNTIES UNTIL 530 AM CST...
At 455 AM CST, the strong thunderstorms were located along a line
from 9 miles northeast of Evergreen to 9 miles northeast of
Greenville, moving northeast at 50 mph.
Wind gusts of 40 to 50 mph will be possible with these storms.
Locations impacted include...
Greenville, Evergreen, Georgiana, McKenzie and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3152 8669 3152 8670 3151 8670 3135 8685
3147 8706 3191 8678 3196 8671 3196 8641
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630 3196 8628
TIME...MOT...LOC 1055Z 219DEG 47KT 3156 8687Special weather statement, Jan 3, 5:06 AM CST, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
506 AM CST Fri Jan 3 2020
ALZ053-055-056-059-262-264-FLZ201-031145-
Clarke AL-Baldwin Central AL-Baldwin Inland AL-Monroe AL-Conecuh AL-
Escambia AL-Escambia Inland FL-
506 AM CST Fri Jan 3 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN MONROE...NORTHWESTERN BALDWIN...SOUTHEASTERN
CLARKE...WESTERN ESCAMBIA...SOUTHWESTERN CONECUH AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 545 AM CST...
At 504 AM CST, the strong thunderstorms were located along a line
extending from 8 miles east of Calvert to 3 miles southeast of
Stockton to 5 miles west of Stapleton, and moving northeast at 50
mph.
Wind gusts over 40 mph will be possible with these storms.
Locations impacted include...
Bay Minette, Atmore, Spanish Fort, Stockton, McCullough, Stapleton,
Uriah, I65 And AL 225, I65 And CR 1, I65 And AL 21 and Poarch Creek
Reservation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3067 8794 3068 8794 3067 8793 3082 8791
3082 8792 3080 8793 3093 8795 3094 8788
3099 8787 3103 8791 3103 8796 3106 8794
3109 8797 3115 8794 3115 8796 3157 8756
3129 8729 3091 8756 3063 8792
TIME...MOT...LOC 1104Z 208DEG 43KT 3114 8786 3097 8781 3076 8788Special weather statement, Jan 3, 5:27 AM CST, 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
527 AM CST Fri Jan 3 2020
ALZ057-058-031215-
Butler AL-Crenshaw AL-
527 AM CST Fri Jan 3 2020
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN BUTLER AND NORTHERN CRENSHAW COUNTIES UNTIL 615 AM
CST...
At 526 AM CST, the strong thunderstorm was located near Greenville,
moving northeast at 40 mph.
Wind gusts over 40 mph will be possible with this storm.
Locations impacted include...
Greenville and Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3163 8669 3185 8671 3197 8655 3196 8641
3203 8641 3204 8640 3204 8641 3205 8640
3205 8630 3197 8630 3197 8620 3196 8619
3191 8618
TIME...MOT...LOC 1126Z 228DEG 36KT 3181 8658The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 3:37 AM CST | Special Marine Warning | MOB | 38 min | |
| Jan 3, 4:57 AM CST | Special Weather Statement | MOB | Butler, Conecuh | 33 min |
| Jan 3, 5:06 AM CST | Special Weather Statement | MOB | Escambia | 39 min |
| Jan 3, 5:27 AM CST | Special Weather Statement | MOB | Butler | 48 min |
| Jan 3, 5:46 AM CST | Special Weather Statement | MOB | Escambia | 44 min |
| Jan 3, 6:22 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia, Monroe | 38 min |
| Jan 3, 6:23 AM CST | Special Weather Statement | MOB | Mobile | 67 min |
| Jan 3, 6:49 AM CST | Special Weather Statement | MOB | Conecuh | 26 min |
| Jan 3, 6:54 AM CST | Areal Flood Advisory | MOB | Baldwin, Conecuh, Escambia, Monroe | 66 min |
| Jan 3, 6:58 AM CST | Special Weather Statement | MOB | Escambia | 32 min |
| Jan 3, 7:33 AM CST | Special Weather Statement | MOB | Butler, Conecuh | 42 min |
| Jan 3, 2:54 PM CST | Special Marine Warning | MOB | 66 min | |
| Jan 3, 2:57 PM CST | Special Weather Statement | MOB | Okaloosa | 33 min |
| Jan 3, 2:01 PM CST | River Flood Warning | MOB | George, Greene, Perry | 6 days |
Nearby
Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.